# SDR 2003FA0000652

- Difficulty date: May 5, 2003
- Submitted: June 24, 2003
- Operation: General aviation
- Aircraft: N295ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496030
- Engine: Lyc O360*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 62701185
- Condition: Broken
- Location: Te Flap
- Part time: 2,861 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION FLAP OPERATION WAS FOUND TO BE DIFFICULT.  FURTHER INSPECTION FOUND FLAP CABLE HAD 4 OF 7 STRANDS BROKEN AT WHERE THE CABLE ENTERS THE TURNBUCKLE TERMINAL.  NO ABNORMAL SWAGING WAS NOTED ON TERMINAL.
